# SDR REXA2020033000365

- Difficulty date: March 12, 2020
- Submitted: March 30, 2020
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 27,800 hours, 19,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: SH6703217211
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL AT RBL 36 IS CORRODED BETWEEN F.S. 280.00 AND FS 310.00
REPLACED CORRODED RH FLOOR SILL AT RBL 36 IAW CRJ 900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-A01. WVAC STAMP EMP# 752 MTC
